Skip Navigation
Skip to contents

JKSCT : Journal of The Korean Society of Clinical Toxicology

OPEN ACCESS
SEARCH
Search

Articles

Page Path
HOME > J Korean Soc Clin Toxicol > Volume 4(1); 2006 > Article
Two Cases of Contact Urticaria Syndrome from Cefotiam in Nurses
Pyeong-Moon Jang, Jung-Won Lee, Yong-Seung Kim, Young-Shin Cho, Ki-Won Yu, Hoon Lim, Ho-Jung Kim
Journal of The Korean Society of Clinical Toxicology 2006;4(1):65-68
DOI: https://doi.org/
Published online: June 30, 2006
  • 89 Views
  • 0 Download
  • 0 Crossref
  • 0 Scopus
1Department of Emergency Medicine, College of Medicine, Soonchunhyang University
2Department of Emergency Medicine, College of Medicine, Soonchunhyang University
3Department of Emergency Medicine, College of Medicine, Soonchunhyang University
4Department of Emergency Medicine, College of Medicine, Soonchunhyang University
5Department of Emergency Medicine, College of Medicine, Soonchunhyang University
6Department of Emergency Medicine, College of Medicine, Soonchunhyang University
7Department of Emergency Medicine, College of Medicine, Soonchunhyang University

Contact urticaria describes a wheal and falre response elicitied within 30-60 minutes after cutaneous exposure to certain agents. Contact urticaria encompasses a number of different clinical manifestations and the symptoms which can vary from the mildest forms of burning, stinging and itching sensation to life-threatening anaphylaxis referred to as contact urticaria syndrome. Cefotiam is one of the most popular second generation cephem antibiotic used in korea. Since 1975, contact urticaria due to cephalosporins has been reported, and also, in japan, this reported from about last 15 years. Recently we experienced three nurses working at the general wards with showing contact urticaria and anaphylaxis after occupational exposure to cefotiam antibiotics.

Related articles

JKSCT : Journal of The Korean Society of Clinical Toxicology